Wilson’s theorem
Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 3, pp. 517-521.

We show how K. Hensel could have extended Wilson’s theorem from Z to the ring of integers 𝔬 in a number field, to find the product of all invertible elements of a finite quotient of 𝔬.

On fait voir comment K. Hensel aurait pû étendre le théorème de Wilson de Z à l’anneau des entiers 𝔬 d’un corps de nombres, pour trouver le produit de tous les éléments inversibles d’un quotient fini de 𝔬.

DOI: 10.5802/jtnb.686
Dalawat, Chandan Singh 1

1 Harish-Chandra Research Institute Chhatnag Road, Jhunsi 211019 Allahabad, Inde
@article{JTNB_2009__21_3_517_0,
     author = {Dalawat, Chandan Singh},
     title = {Wilson{\textquoteright}s theorem},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {517--521},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {3},
     year = {2009},
     doi = {10.5802/jtnb.686},
     zbl = {1204.11166},
     mrnumber = {2605531},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.686/}
}
TY  - JOUR
AU  - Dalawat, Chandan Singh
TI  - Wilson’s theorem
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2009
SP  - 517
EP  - 521
VL  - 21
IS  - 3
PB  - Université Bordeaux 1
UR  - http://www.numdam.org/articles/10.5802/jtnb.686/
DO  - 10.5802/jtnb.686
LA  - en
ID  - JTNB_2009__21_3_517_0
ER  - 
%0 Journal Article
%A Dalawat, Chandan Singh
%T Wilson’s theorem
%J Journal de théorie des nombres de Bordeaux
%D 2009
%P 517-521
%V 21
%N 3
%I Université Bordeaux 1
%U http://www.numdam.org/articles/10.5802/jtnb.686/
%R 10.5802/jtnb.686
%G en
%F JTNB_2009__21_3_517_0
Dalawat, Chandan Singh. Wilson’s theorem. Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 3, pp. 517-521. doi : 10.5802/jtnb.686. http://www.numdam.org/articles/10.5802/jtnb.686/

[1] C. Gauss, Disquisitiones arithmeticae. Gerh. Fleischer, Lipsiae, 1801, xviii+668 pp.

[2] K. Hensel, Die multiplikative Darstellung der algebraischen Zahlen für den Bereich eines beliebigen Primteilers. J. f. d. reine und angewandte Math., 146 (1916), pp. 189–215.

Cited by Sources: